These two papers appeared in conference proceedings and are not available
as journal article publications. They have been reprinted subsequently in
Milestones in Matrix Computation, Raymond H. Chan, Chen Greif, and Dianne
P. O'Leary, Oxford University Press, New York, 2007.
P. Concus, G.H. Golub, and D.P. O'Leary,
"A generalized conjugate gradient method for the
numerical solution of
elliptic partial differential equations", in Sparse Matrix Computations,
J.R. Bunch and D.J. Rose, eds., Acadmeic Press, NY, 1976, pp. 309-332;
reprinted in Studies in Numerical Analysis, G.H. Golub, ed., MAA Studies
in Mathematics, Vol. 24, Math. Assn. of America, 1984, pp. 178-198.
P. Concus and G.H. Golub,
"A generalized conjugate gradient method for nonsymmetric
linear equations", in Computing Methods in Applied Sciences and Engineering,
R. Glowinski and R.L. Lions, eds., Lecture Notes in Econom. and Math. Systems,
Vol. 134, Springer-Verlag, Berlin-Heidelberg-New York, 1976, pp. 56-65.